A generalization of Bochner's extension theorem and its application

Mitsuru Sugimoto Department of Mathematics Graduate School of Science, Osaka University Motoo Uchida Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.332949

Arkiv for Matematik, 38, (2), 399-409, 1999.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{mitsuru1999a,
  title={A generalization of Bochner's extension theorem and its application},
  author={Mitsuru Sugimoto, and Motoo Uchida},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600293822758},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={399-409},
  year={1999},
}
Mitsuru Sugimoto, and Motoo Uchida. A generalization of Bochner's extension theorem and its application. 1999. Vol. 38. In Arkiv for Matematik. pp.399-409. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600293822758.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved